# SDR AALA202104119001

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 75,503 hours, 9,484 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LAX DUE TO THE RIGHT FORWARD WINDSHIELD BEING SHATTERED. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITH OUT INCIDENT. REPLACED WINDSHIELD PER TASK CARD 72L21056001.
